Heart insufficiency after combination of verapamil and metoprolol: A fatal case report and literature review

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

DOI

The combination of verapamil or diltiazem with beta‐blockers should be avoided
because of potentially profound adverse effects on AV (atrioventricular) nodal conduction, heart rate, or cardiac contractility. This effect is unpredictable but may be enhanced due to CYP2D6 poor metabolizer status which could be a special vulnerability factor.
Original languageEnglish
JournalClinical Case Reports
Volume7
Issue11
Pages (from-to)2042-2048
Number of pages7
ISSN2050-0904
DOIs
Publication statusPublished - Nov 2019

    Research areas

  • cardiac insufficiency, cardiovascular toxicology, CYP2D6, drug-drug interaction, metoprolol, Verapamil

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 167059950